# SDR UPS99630413

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: 65B4028912
- Condition: Missing
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP REF EO M 2560-11396A DEMO EMERGENCY DESCENT HARNESS BLACK OVER THE SHOULDER STRAP MISSING.  REPLACED EMERGENCY ESCAPE SAFTEY HARNESS.
